# SDR SIMA20140326010

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 34,541 hours, 30,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16631
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY BATTERY & CHARGER IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  EMERGENCY BATTERY & CHARGER NR 4.
